Approximation by polynomials and ridge functions of classes of s-monotone radial functions

V. N. Konovalov, D. Leviatan, V. E. Maiorov

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain estimates on the order of best approximation by polynomials and ridge functions in the spaces Lq of classes of s-monotone radial functions which belong to the space Lp, 1 ≤ q ≤ p ≤ ∞.

Original languageEnglish
Pages (from-to)20-51
Number of pages32
JournalJournal of Approximation Theory
Volume152
Issue number1
DOIs
StatePublished - May 2008

Keywords

  • Polynomials
  • Radial functions
  • Ridge functions
  • s-Monotone functions

Fingerprint

Dive into the research topics of 'Approximation by polynomials and ridge functions of classes of s-monotone radial functions'. Together they form a unique fingerprint.

Cite this